# SDR FDEA202109272408

- Difficulty date: September 27, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR CAP AFT FLANGE PANEL ATTACHMENT HOLE 01 EA FOUND   ELONGATED AT STATION XORS 825. LEFT HAND WING REAR SPAR UPPER CAP , AFT FLANGE AT STATON XORS 825 , QUANTITY 01   EACH ELONGATED HOLE , REPAIR CARRIED OUT AS PER EA # 1-5710-T0364313 PART 1 . TITLE :   WING - BASIC STRUCTURE - CORROSION BLENDOUTS , LEFT HAND OUTER WING UPPER REAR   SPAR CAP AFT FLANGE , XORS 670 TO 1040. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
